# SDR FDEA201112145264

- Difficulty date: December 14, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53813166200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROFILE LANDING BETWEEN SEAT TRACK 3R AND 4R FR. 54  HAS 1 SQ IN OF CORROSION AT FASTENER HOLE.  R & R PROFILE AT FR 54 BETWEEN SEAT TRACKS 3R AND 4R IAW SRM 51-72-10.
